MathSciNet Relay Station
MathSciNet bibliographic data
MR1465070 42B20 (47G10)
Fan, Dashan; Pan, Yibiao Singular integral operators with rough kernels supported by subvarieties. Amer. J. Math. 119 (1997), no. 4, 799–839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement